# SDR FDEA201208163026

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING REAR SPAR UPPER ANGLE AT WS 160, ALSO BETWEEN   ANGLE AND SKIN.   REPAIRED IAW EA F-5710-162424.  MAJOR REPAIR.
